| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 33-36


Alex M. Montes, Ricardo Cordoba
      Travelling waves for a generalized symmetric regularized-long-wave model
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 33, 1609-1625
      http://dx.doi.org/10.12988/ijma.2015.410313

K. R. Nithyakalyani, K. Subramanian
      Bold signed total domination for complete multi-partite graph
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 33, 1627-1637
      http://dx.doi.org/10.12988/ijma.2015.411313

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad, Stojan Radenovic, Miloje Rajovic
      Some remarks on mappings satisfying cyclical contractive conditions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 33, 1639-1644
      http://dx.doi.org/10.12988/ijma.2015.5363

G. Balaji, C. V. Seshaiah, B. Vennila, K. Meenambika
      Weighted composition operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 33, 1645-1659
      http://dx.doi.org/10.12988/ijma.2015.53106

Changsen Yang, Chaojun Yang
      Kantorovich type inequality via Karcher mean
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 34, 1661-1667
      http://dx.doi.org/10.12988/ijma.2015.55155

Sabina R. Sadigova, Tubu Y. Nazarova
      Statistical type Lebesgue and Riesz theorems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 34, 1669-1683
      http://dx.doi.org/10.12988/ijma.2015.53122

Jong Jin Seo, Taekyun Kim
      Identities of modified q-Bernoulli polynomials under S_5
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 34, 1685-1691
      http://dx.doi.org/10.12988/ijma.2015.53112

Lovely Buagas Bacara, Helen Moso Rara
      On generalized star star b-separation axioms in bigeneralized topological spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 34, 1693-1706
      http://dx.doi.org/10.12988/ijma.2015.5398

Taekyun Kim, Jong Jin Seo
      New identities of symmetry for Carlitz's-type q-Bernoulli polynomials under symmetric group of degree five
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 35, 1707-1713
      http://dx.doi.org/10.12988/ijma.2015.53110

Young Key Kim, Won Keun Min
      On product weak structures and product w-spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 35, 1715-1721
      http://dx.doi.org/10.12988/ijma.2015.54133

H.-M. M. Macaev, M. A. Pliev, Y. V. Elsaev
      The Radon-Nikodym type theorem for a covariant completely positive maps on Hilbert C*-modules
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 35, 1723-1731
      http://dx.doi.org/10.12988/ijma.2015.5395

A. A. Dahalan, J. Sulaiman
      Approximate solution for 2 dimensional fuzzy parabolic equations in QSAGE iterative method
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 35, 1733-1746
      http://dx.doi.org/10.12988/ijma.2015.516

C. S. Ryoo
      Some identities of symmetry for Carlitz's twisted q-Euler polynomials associated with p-adic q-integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 35, 1747-1753
      http://dx.doi.org/10.12988/ijma.2015.53101

Shin Min Kang, Parveen Kumar, Sanjay Kumar, Bu Young Lee
      Common fixed points for compatible mappings of types in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 36, 1755-1767
      http://dx.doi.org/10.12988/ijma.2015.53104

Mohammad Al-Khaleel, Abdullah Alahmari, Sharifa Al-sharif
      Coincidence and common fixed points for a sequence of mappings in G-metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 36, 1769-1783
      http://dx.doi.org/10.12988/ijma.2015.53148

Parveen Kumar, Sanjay Kumar, Shin Min Kang
      Common fixed point theorems for subcompatible and occasionally weakly compatible mappings in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 36, 1785-1794
      http://dx.doi.org/10.12988/ijma.2015.53113


Journals | Books | Author guidelines